MathSciNet Relay Station
MathSciNet bibliographic data
MR1531503 DML
Gale, D.; Shapley, L. S. College Admissions and the Stability of Marriage. Amer. Math. Monthly 69 (1962), no. 1, 9–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement